U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 65-year-old male asked:

Could a reduction in sinemet (carbidopa and levodopa) after dbs surgery for parkinson cause excessive mucus build up in throat? noticing lot of mucus after sinemet (carbidopa and levodopa) was reduced

1 doctor answer1 doctor weighed in
Dr. Tony Willson
Family Medicine 17 years experience
Possibly: As dry mouth is a potential side effect of sinemet, (carbidopa and levodopa) it would not be unusual to have increased salivation and phlegm production once withdrawn from the medication. If it worsens or continues see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.